# SDR UIEA2020100302153

- Difficulty date: October 3, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,567 hours, 22,225 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP EICAS MESSAGE AND PRESS LT IN SWITCH ILLUMINATED AFTER PRESSURIZING AND TURNING FUEL PUMPS ON.  TRANSFER TO MDDR 135436, IAW DDG 28-22-01, CAT "C", 13OCT20.  DPI: EH 1720Z.  PERFORMED CANNON PLUG CLEANING ON RT AFT FUEL BOOST PUMP, IAW AMM SWPM 20-60-01.  RESET AND PERFORMED GFI FUNCTIONAL TEST, IAW AMM 28-22-00.  OPERATIONS CHECKS NORMAL.  NO EICAS MESSAGE NOTED.  THIS CLEARS DMI 135436.  MCC NOTIFIED.  PLACARD REMOVED.
